# SDR FDEA200901280343

- Difficulty date: January 28, 2009
- Submitted: February 10, 2009
- Operation: Air carrier
- Aircraft: N279FE
- Make and model: Boeing 727233
- Aircraft serial: 22346
- Aircraft time: 42,588 hours, 30,165 cycles
- System (JASC): 5755 · Spoilers
- Part: Angle
- Part number: 65162161
- Condition: Cracked
- Location: Nr 7 Spoiler
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LOWER CHORD ANGLE CRACKED AT NR 7 SPOILER FITTING.  REMOVED AND DISCARDED DOUBLER IAW FEDEX DRAWING SR27-57-038 REV C.  TRIMMED WEB AND LOWER CHORD IAW FEDEX DRAWING SR27-57-038 REVC.  FABRICATED NEW WEB FROM 7075-T6   0.032 DIM. 12 1/8" BY 9 1/2".  FABRICATED NEW INBD LOWER CHORD FROM BAC 1514-1437 7075-T6511 DIM 19 3/4".  FABRICATED NEW STRAP FROM 7075-T6 0.090 DIM 12 5/8 INCH BY 1 3/8 INCH, FABRICATED 2 ANGLES FROM 7075-O AND HEAT TREATED TO 7075-T6 0.071 DIM 15" BY 3" AND 13" BY 3".  FABRICATED 2 RADIUS FILLERS FROM 7075-T6 0.160 DIM 2 1/8" BY 1", AND FABRICATED NEW DOUBLER FROM 2024- T3 0.050 DIM 11 7/8" BY 9" IAW FEDEX DRAWING SR27-57-038 REV C.  INSTALLED REPAIR PARTS IAW FEDEX DRAWING SR27-57-038 REV C.
